# SDR SWAA2022112969186

- Difficulty date: November 9, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.000 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.300 INCH 2022-636045 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N:NORTEC600D; S/N 60009161631; DUE DATE: 03-DEC-22;[02] REPAIRED RH HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STAB STA 193.90; 16 INCH FROM FRONT SPAR I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETED  REPAIRED RH HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STAB STA 193.90; 16 INCH FROM FRONT SPAR I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW. RII
